# SDR ASAA1159080

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 16,881 hours, 5,129 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8230D
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED TURNED WINDOW HEAT OFF ALLOWED TIME TO COOL AND BACK ON WINDOW OVERHEAT LIGHT REMAINED ON.  FOUND C/B P18 3 WINDSHIELD HEAT CONTROL RT FRONT OPEN RESET BREAKER PER AMM 20 60 01 SYSTEM OPS CHECK GOOD REF MM 30 41 00 GROUND TEST OK. TSR ISSUED CHECKED RIGHT FRONT WINDOW HEAT CONTROL WIRING.  NO FAULTS FOUND.  C/B C00226 (WINDOW HEAT CONTROL RIGHT FRONT AC) CHECKED OK.  REMOVED AND REPLACED RIGHT FRONT WHCU.  RIGHT FRONT WHCU OPS CHECK GOOD.  REF AMM 30 41 11.
